Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Having reddish and blackish cough. Increased snoring. Help?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1973
Answered : 702 Questions
i am having reddish/blackish cough in the throat gets very dried in the morning and snoring has also increased.but only morning cough are coming reddish or black in colour rest of the day it is ok.
Posted Mon, 17 Jun 2013 in Ear, Nose and Throat Problems
Answered by Dr. S. Jegadeesan 7 hours later

Thanks for your query.

As per your statement you have cough with wheezing for the last 1 year. For wheezing you have been given Tab Deriphylline 150 mg. Now you are coughing out reddish/black materials and your throat gets dried in the morning. You are having snoring also.

All these indicates that You have spasm which produces difficulty in breathing for which you have prescribed with Tab Deriphylline.

Investgations needed for you for coughing out reddish/black materials and snoring:
Complete blood count and an chest xray.
ENT examination for snoring as well as for wheezing also.

With this investigations we can arrive at a diagnosis of all your symptoms and then treat the cause
Sometime sleep monitoring for sleep apnea (snoring).

If there is no specific etiology is found out, treatment is
empirical Antibiotic + bronchodilators + avoiding allergens of any etiology and cold climate.

Snoring needs decongestant nasal sprays.

If snoring is severe consult a pulmonologist and you may have to use a machine called CPAP (Continuous positive airway pressure) a particular type of ventilation therapy to maintain oxygenation.

Wishing a speedy recovery.
Best Wishes,

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor